MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CREATININE_2; CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CREATININE_2; CREATININE_2 (CREA_2)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A falsely depressed creatinine_2 (crea_2) patient sample result was obtained on an atellica ® ch 930 analyzer compared to repeat testing.The falsely depressed patient result was reported to the physician and questioned.The same sample was reprocessed on the same atellica ® ch 930 analyzer.On 27-feb-2024 the same sample was reprocessed on an alternate atellica ® ch 930 analyzer and resulted higher.The higher results were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed creatinine_2 (crea_2) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed creatinine_2 (crea_2) result obtained on an atellica ® ch 930 analyzer.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (15-march-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.Quality control recovered within the customer's acceptable ranges.Siemens service performed standard troubleshooting actions and confirmed the system met specifications.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00048 was filed on 11-march-2024.

Brand Name
ATELLICA CH CREATININE_2
Common Device Name
CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18875044
Report Number2432235-2024-00048
Device Sequence Number7839119
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public00630414596457
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberN/A
Device Catalogue Number11097596
Device Lot Number232081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale